# SDR FDEA201103311261

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK FR32-38.2 Y STATION 1470 IS CORRODED BEYOND SRM LIMITS 53-10-15 ROLLER TRACK CONSIDERED PRIMARY STRUCTURE. ROLLER TRACK FABRICATED IAW DRAWING A25771313 AND GMM 6-2-100 AND REFITTED IAW AMM 25-52-21 PB401.
